Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Short Proof of Cauchy's Polygonal Number Theorem

Melvyn B. Nathanson
Proceedings of the American Mathematical Society
Vol. 99, No. 1 (Jan., 1987), pp. 22-24
DOI: 10.2307/2046263
Stable URL: http://www.jstor.org/stable/2046263
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Short Proof of Cauchy's Polygonal Number Theorem
Preview not available

Abstract

This paper presents a simple proof that every nonnegative integer is the sum of m + 2 polygonal numbers of order m + 2.

Page Thumbnails

  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23
  • Thumbnail: Page 
24
    24